Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from shortness of breath. Having diastolic dysfunction. Prescribed with Symbicort. Suggest

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
Dr., a few days ago I contacted Dr. Satyadeo Choubey regarding a serious problem I have been having with shortness of breath. I explained that my heart doctor did not think that is was heart related even though I have an extended problem with artery disease. I did go see my Pulmonologist regarding the issue. He advised that after testing that I have a rather complex problem concerning Asthma and to a lesser degree my CFC. I guess do to retention of water. I do have diastolic Dysfunction more so than CFC with a EF of 55%. My doctor put me on Symbicort 160/4.5. This relieved my shortness of breath until about 2 hours before my next dose last night. I started feeling short of breath (on slight exersertion) and my chest was a little on the heavy side. Did not try Nitro to relieve this. The next dose got me going again. Does the diastolic Dysfunction have a play in this as the lower left ventricle is not completely filling as needed??? Or is this bad Asthma?
Posted Wed, 4 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Praveen 11 hours later
Brief Answer: Shortness of Breath could be due to both Detailed Answer: Hi, Thanks for writing. I am not sure if Dr. Satyadeo Choubey is available to answer your question. Let me take this opportunity to guide you here. Shortness of breath could be due to both cardiac and respiratory problem. Could you upload the test results that have been done?This will help us give you a better understanding of your health. Keep us posted. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor